Finitely represented closed-orbit subdynamics for commuting automorphisms
2010 (English)In: Ergodic Theory and Dynamical Systems, ISSN 0143-3857, E-ISSN 1469-4417, Vol. 30, 1787-1802 p.Article in journal (Refereed) Published
The purpose of this paper is to exhibit highly structured subdynamics for a class of non-expansive algebraic Z(d)-actions based on the closed orbits of elements of an action. This is done using dynamical Dirichlet series to encode orbit counts. It is shown that there is a distinguished group homomorphism from Z(d) onto a finite abelian group that controls the form of the Dirichlet series of elements of an action and that these series have common analytic properties. Corresponding orbit growth asymptotics are subsequently investigated.
Place, publisher, year, edition, pages
2010. Vol. 30, 1787-1802 p.
PRIME NUMBER THEOREM, ENTROPY RANK-ONE, EXPANSIVE SUBDYNAMICS, PERIODIC POINTS, ANALOG
IdentifiersURN: urn:nbn:se:kth:diva-27087DOI: 10.1017/S0143385709000741ISI: 000284014200009ScopusID: 2-s2.0-79451472648OAI: oai:DiVA.org:kth-27087DiVA: diva2:376208
QC 201012102010-12-102010-12-062010-12-10Bibliographically approved